International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 436570, 9 pages
doi:10.1155/2008/436570
Research Article
Fuzzy Inverse Compactness
1Department of Mathematics, Faculty of Arts and Sciences, Kocaeli University, Kocaeli 41380, Turkey
2Department of Mathematics, Faculty of Education, Kocaeli University, Kocaeli 41380, Turkey
3Department of Mathematics, Federal University of Parana, P.O. Box 019081, Curitiba, PR 81531-990, Brazil
Received 9 February 2007; Revised 25 November 2007; Accepted 14 January 2008
Academic Editor: Heinz Gumm
Copyright © 2008 Halis Aygün et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
We introduce definitions of fuzzy inverse compactness, fuzzy inverse countable compactness, and fuzzy inverse Lindelöfness on arbitrary L-fuzzy sets in L-fuzzy topological spaces. We prove that the proposed definitions are good extensions of the corresponding concepts in ordinary topology and obtain different characterizations of fuzzy inverse compactness.